sexologist-icon
Did PrimoultN stop period
I had delayed periods , last one almost 2 months back. Since, i was diagnosed with PCos some years i know this is the reason for any delayed period. I am not sexually active. After some home remedies which did not work either, i decided to take Primult N that was prescribed by my doctor before. It so happened i took its first dose yesterday and just within an hour i got periods. May be coincidently they were to start naturally and i took the tablet. Now there is hardly any flow but i have my usual periods pain in legs. What should i do? Should i continue the tablets for 5 days or stop it immediately. Please help.
61 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Mitesh Chavan
Gynecologist Mumbai
Stop the medicine, since you got period..no need to take it atleast for this cycle
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.